Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eliebellie

I'm feeling really really sick

Recommended Posts

I started accutane 11 days ago and today I started feeling really sick, i've thrown up twice and my stomach still hurts really really bad. I doubt it's the accutane, I actually think I ate something bad but what should I take? Since I'm taking accutane am I limited to only a few specific over the counter medicine?

What should I do? I feel like I need to throw up but yet I can't :(

Share this post


Link to post
Share on other sites
get some mylanta gel cap pills they work really good with upset tummys lol yes i say tummys ;)

thank you :) I'll go to the 24hour pharmacy right now (it's 11:30pm right now) i actually just threw up a whole bunch right now and hopefully I start feeling better

Share this post


Link to post
Share on other sites

If your nausea and vomiting are not better within 24 hours, you should call your doctor. If the emesis looks like coffee grounds, call your doctor immediately and do not take another dose of accutane. A coffee ground emesis is a sign of a GI bleed. If you have rectal bleeding, do not take another dose of Accutane and also call your doctor ASAP.

Please start drinking extra water to replace the fluids you lost with the vomiting. It's extremely important or you risk dehydration. You should be drinking more water with Accutane anyway, but as you've vomited, you must be even more careful.

Share this post


Link to post
Share on other sites
If your nausea and vomiting are not better within 24 hours, you should call your doctor. If the emesis looks like coffee grounds, call your doctor immediately and do not take another dose of accutane. A coffee ground emesis is a sign of a GI bleed. If you have rectal bleeding, do not take another dose of Accutane and also call your doctor ASAP.

Please start drinking extra water to replace the fluids you lost with the vomiting. It's extremely important or you risk dehydration. You should be drinking more water with Accutane anyway, but as you've vomited, you must be even more careful.

Share this post


Link to post
Share on other sites
FYI: What I had was one of those 24 hour stomach viruses. I feel 100% fine now, and now unfortunately my brother has it :( so please don't let this be a factor on whether or not you should take accutane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×